Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 554, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Sep 13, 2005, 9:41 PM CDT for Kingfisher County, Logan County, Oklahoma. It was in force for 49 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 13, 2005, 9:41 PM CDT (02:41 UTC)
- Expired
- Sep 13, 2005, 10:30 PM CDT
- In force
- 49 min
- Issued by
- NWS Norman, OK
- Area
- Counties, with a storm outline in the text
Counties Kingfisher County, OK, Logan County, OK
The radar
The Norman radar (KTLX), 68 km from the middle of the area, began a volume at 02:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 13, 9:45 PM CDT | TSTM WND GST 60 | Kingfisher, OK | ESTIMATED WIND GUST. TREES LIMBS DOWN AND POWER OUT THROUGHOUT TOWN. |
| Sep 13, 10:13 PM CDT | TSTM WND GST 65 | 11 Ssw Guthrie, OK | MEASURED WIND GUST |
| Sep 13, 10:15 PM CDT | TSTM WND GST 72 | 4 Wsw Guthrie, OK | MEASURED WIND GUST |
| Sep 13, 10:17 PM CDT | TSTM WND GST 67 | 3 Ese Guthrie, OK | MEASURED WIND GUST |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 13, 6:35 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 2.7 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1749 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 1909 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 3.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KOUN 140242 SVROUN OKC073-083-140330- /O.NEW.KOUN.SV.W.0554.050914T0241Z-050914T0330Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORMAN OK 941 PM CDT TUE SEP 13 2005 THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... KINGFISHER COUNTY IN CENTRAL OKLAHOMA LOGAN COUNTY IN CENTRAL OKLAHOMA * UNTIL 1030 PM CDT * AT 941 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 5 MILES EAST OF KINGFISHER...MOVING EAST AT 40 MPH. DAMAGING WINDS WERE REPORTED IN KINGFISHER. * LOCATIONS IN THE WARNING INCLUDE CASHION...CEDAR VALLEY...CIMARRON CITY...COYLE...CRESCENT...GUTHRIE...KINGFISHER...LANGSTON AND MERIDIAN. HAIL UP TO THE SIZE OF QUARTERS AND WINDS OVER 70 MPH ARE LIKELY. PARTICULARLY DAMAGING WINDS ARE EXPECTED. MOBILE HOMES AND HIGH PROFILE VEHICLES ARE ESPECIALLY SUSCEPTIBLE TO HIGH WINDS AND MAY BE OVERTURNED. MOVE TO A STURDY BUILDING AND STAY AWAY FROM WINDOWS. LAT...LON 3594 9793 3574 9796 3571 9725 3596 9724 $$
2 follow-up statements
000 WWUS54 KOUN 140307 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1007 PM CDT TUE SEP 13 2005 OKC073-083-140330- /O.CON.KOUN.SV.W.0554.000000T0000Z-050914T0330Z/ LOGAN OK-KINGFISHER OK- 1007 PM CDT TUE SEP 13 2005 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR EASTERN KINGFISHER AND LOGAN COUNTIES... AT 1007 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES EAST OF LOVELL TO 5 MILES SOUTH OF NAVINA...MOVING EAST AT 45 MPH. * LOCATIONS IN THE WARNING INCLUDE CASHION...CEDAR VALLEY...CIMARRON CITY...CRESCENT...GUTHRIE...LOVELL...NAVINA AND SEWARD. HAIL UP TO THE SIZE OF DIMES AND WINDS OF 65 MPH ARE LIKELY. LAT...LON 3605 9772 3573 9772 3571 9725 3606 9732 $$
000 WWUS54 KOUN 140318 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1016 PM CDT TUE SEP 13 2005 OKC073-140326- /O.CAN.KOUN.SV.W.0554.000000T0000Z-050914T0330Z/ KINGFISHER OK- 1016 PM CDT TUE SEP 13 2005 ...THE SEVERE THUNDERSTORM WARNING FOR KINGFISHER COUNTY IS CANCELLED... LAT...LON 3603 9759 3573 9766 3571 9725 3602 9723 $$ OKC083-140330- /O.CON.KOUN.SV.W.0554.000000T0000Z-050914T0330Z/ LOGAN OK- 1016 PM CDT TUE SEP 13 2005 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR LOGAN COUNTY... AT 1016 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST OF LANGSTON TO 5 MILES SOUTH OF SEWARD...MOVING EAST AT 40 MPH. * LOCATIONS IN THE WARNING INCLUDE CEDAR VALLEY...CIMARRON CITY... COYLE...CRESCENT...GUTHRIE...LANGSTON...MERIDIAN...NAVINA AND SEWARD. A WIND GUST TO 65 MPH WAS MEASURED ABOUT 11 MILES SOUTH-SOUTHWEST OF GUTHRIE...AND 67 MPH WAS MEASURED 3 MILES EAST-SOUTHEAST OF GUTHRIE. LAT...LON 3603 9759 3573 9766 3571 9725 3602 9723 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 13, 3:24 PM CDT, 6 hours 17 minutes earlier.
Area forecast discussion, Sep 13, 3:24 PM CDT, 6 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 324 PM CDT TUE SEP 13 2005 .DISCUSSION...COLD FRONT HAS PUSHED INTO NWRN OK AND CONTINUES TO EDGE SLOWLY SEWD. CU HAS BEGUN TO THICKEN ALONG NRN OK/KS BORDER WHERE FRONT AND OUTFLOW FROM MORNING CONVECTION MEET. ALSO SAT LOOPS SHOW DEVELOPING CU ALONG THE SFC BNDRY FROM AROUND ALVA SWWD INTO THE ERN TX PANHANDLE. AMS HAS BECOME VERY UNSTABLE THIS AFTN AND WITH CONVERGENCE INCREASING AS SFC WINDS BACK AHEAD OF FRONT EXPECT TSTMS TO INITIATE WITHIN THE NEXT FEW HOURS. DEEP LAYER SHEAR HAS INCREASED DURING THE DAY AND BECOME MORE FAVORABLE FOR ORGANIZED SEVERE. IN ADDITION...HEAVY RAIN IS ALSO A THREAT TONIGHT ESP ACROSS PARTS OF NCNTRL OK WHERE LLJ WILL INTERACT WITH FNTL BNDRY LATER TONIGHT. DIFFICULT TO PINPOINT WHERE SFC BNDRY WILL BE DURING THE DAY WED AS OVERNIGHT CONVECTION WILL LIKELY GENERATE OUTFLOW BOUNDARIES. WITH ANOTHER S/W APCHG FROM THE SRN ROCKIES AND FRONT/OUTFLOW BNDRS AROUND TSTM CHANCES WILL REMAIN HIGH INTO WED NIGHT. PRECIP CHANCES DIMINISHING FROM THE WEST THURSDAY AS S/W MOVES THROUGH AND SFC BNDRY SHIFTS SOUTH OF THE AREA. PRECIP CHANCES DIMINISH INTO THE WEEKEND AS UPR RDG BUILDS OVER THE SRN ROCKIES/PLAINS. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 67 84 66 85 / 50 50 50 40 HOBART OK 67 86 66 85 / 30 40 50 30 WICHITA FALLS TX 71 92 70 88 / 20 50 50 40 GAGE OK 61 77 60 82 / 40 30 30 20 PONCA CITY OK 65 80 64 82 / 60 60 40 30 DURANT OK 74 90 71 87 / 20 50 50 50 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 02
Hazardous weather outlook, Sep 13, 11:55 AM CDT, 9 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1155 AM CDT TUE SEP 13 2005
OKZ004>048-050>052-TXZ083>090-141200-
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
TONIGHT ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.
LOCATION...
THE SEVERE WEATHER RISK COVERS AREAS NORTH AND WEST OF A LINE
EXTENDING FROM SEYMOUR AND WICHITA FALLS TEXAS...TO LAWTON...
NORMAN...AND CHANDLER.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM 3 PM
THROUGH MIDNIGHT.
IMPACTS...
SOME DAMAGE TO AUTOMOBILES AND TENDER VEGETATION FROM HAIL THE SIZE
OF GOLFBALLS... DAMAGING WIND GUSTS TO 70 MPH... AND FLASH FLOODING
RAINFALL.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THIS AFTERNOON
AND EVENING.
DISCUSSION...
A COLD FRONT MOVING INTO FAR NORTHWEST OKLAHOMA AT MIDDAY WILL ACT
AS A FOCUSING MECHANISM FOR THUNDERSTORM ACTIVITY AS IT MOVES SLOWLY
SOUTHEAST THROUGH THE NORTHERN PORTIONS OF OKLAHOMA BY LATE
AFTERNOON. THE FRONT SHOULD MOVE INTO CENTRAL SECTIONS OF OKLAHOMA
DURING THE EVENING AND OVERNIGHT HOURS. IN ADDITION TO THE COLD
FRONT... A DRY LINE MAY SHARPEN OVER WEST TEXAS... AND POSSIBLY
PROVIDE A FOCUS FOR THUNDERSTORM DEVELOPMENT.
ALTHOUGH A CAPPING INVERSION WILL INITIALLY INHIBIT THUNDERSTORM
DEVELOPMENT... STRONG SURFACE HEATING AND CONVERGENCE NEAR THE FRONT
SHOULD WEAKEN THE CAP. STRONG AND SEVERE THUNDERSTORM INITIATION IS
EXPECTED DURING THE MID TO LATE AFTERNOON HOURS NEAR AND JUST NORTH
OF THE COLD FRONT IN NORTHERN OKLAHOMA. THE STORMS WILL BUILD SOUTH
AND SOUTHWEST ACROSS NORTHERN OKLAHOMA THROUGH THE LATE AFTERNOON
AND OVERNIGHT HOURS. MEANWHILE... THUNDERSTORMS THAT DEVELOP NEAR
THE DRYLINE COULD MOVE INTO SOUTHWEST PORTIONS OF OKLAHOMA AND NORTH
TEXAS LATE THIS AFTERNOON AND EVENING.
INSTABILITIES ARE EXPECTED TO REACH MODERATE TO HIGH LEVELS ACROSS
THE AREA BY LATE THIS AFTERNOON. THE WINDS AT MID AND HIGH ALTITUDES
WILL BECOME QUITE STRONG THIS AFTERNOON AND TONIGHT. THE COMBINATION
OF STRONG DEEP LAYER WIND SHEAR AND LARGE INSTABILITIES COULD RESULT
IN A FEW SUPERCELL THUNDERSTORMS LATE THIS AFTERNOON AND EVENING
PRODUCING HAIL TO AROUND THE SIZE OF GOLFBALLS AND DAMAGING WIND
GUSTS TO 70 MPH. THE STORMS MAY ORGANIZE INTO ONE OR MORE LARGER
CLUSTERS OVERNIGHT.
IN ADDITION TO THE POTENTIAL FOR SEVERE WEATHER... THERE WILL ALSO
BE A CONCERN FOR VERY HEAVY RAINFALL... PRIMARILY OVER NORTH-CENTRAL
OKLAHOMA TONIGHT. REPEATED THUNDERSTORM DEVELOPMENT IN THIS AREA
COULD LEAD TO LOCALLY HEAVY RAINFALL AND POSSIBLE FLASH FLOODING.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT WEDNESDAY SEP 14.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...80 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...60 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
THUNDERSTORM OUTLOOK...
SEVERE STORMS WILL AGAIN BE POSSIBLE WEDNESDAY THROUGH FRIDAY...
WITH THE GREATEST INSTABILITY AND WIND SHEAR EXPECTED ON WEDNESDAY.
THE SEVERE WEATHER RISK WILL BE SEEN MAINLY OVER WESTERN NORTH TEXAS
AND THE SOUTHERN HALF OF OKLAHOMA. WITH THE MENTIONED FRONTAL
BOUNDARY STALLING OVER NORTHERN TEXAS LATE WEDNESDAY INTO
THURSDAY... VERY HEAVY RAINFALL WILL BE POSSIBLE JUST NORTH OF WHERE
THE FRONT STALLS. THE CHANCE FOR THUNDERSTORMS WILL DECREASE OVER
THE WEEKEND.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
WEDNESDAY... SEPTEMBER 14.
CJSIn the hours before
Special weather statement, Sep 13, 8:43 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 843 PM CDT TUE SEP 13 2005 OKZ035-037-038-140200- KIOWA OK-COMANCHE OK-TILLMAN OK- 843 PM CDT TUE SEP 13 2005 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR COMANCHE...KIOWA AND TILLMAN COUNTIES. THE SEVERE THUNDERSTORM WARNING FOR TILLMAN COUNTY WILL BE ALLOWED TO EXPIRE AT 845 PM. A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHEAST OF SNYDER AT 843 PM CDT...MOVING EAST AT 30 MPH. SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.
Local storm report, Sep 13, 8:52 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
852 PM CDT TUE SEP 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM TSTM WND GST 5 SE MANGUM 34.83N 99.44W
09/13/2005 58 MPH GREER OK MESONET
MEASURED WIND GUST.
&&
TY/JLPLocal storm report, Sep 13, 8:59 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
859 PM CDT TUE SEP 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM HAIL 1 N EAGLE CITY 35.94N 98.58W
09/13/2005 1.00 INCH BLAINE OK PUBLIC
&&
TY/JLPSpecial weather statement, Sep 13, 8:59 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 859 PM CDT TUE SEP 13 2005 OKZ023-140215- CADDO OK- 859 PM CDT TUE SEP 13 2005 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR CADDO COUNTY. A STRONG THUNDERSTORM WAS LOCATED 11 MILES SOUTHWEST OF BRIDGEPORT AT 859 PM CDT...MOVING EAST AT 35 MPH. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. PEOPLE IN NORTHERN CADDO COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.
Local storm report, Sep 13, 9:08 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
908 PM CDT TUE SEP 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM HAIL 1 N BLAIR 34.79N 99.33W
09/13/2005 1.75 INCH JACKSON OK PUBLIC
0855 PM HAIL 9 ESE MANGUM 34.83N 99.36W
09/13/2005 1.75 INCH GREER OK PUBLIC
&&
TY/JLPSpecial weather statement, Sep 13, 9:33 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 933 PM CDT TUE SEP 13 2005 OKZ013-140245- NOBLE OK- 933 PM CDT TUE SEP 13 2005 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR NOBLE COUNTY. A STRONG THUNDERSTORM EXTENDED FROM SOONER LAKE TO 10 MILES WEST OF SOONER LAKE AT 933 PM CDT...MOVING EAST AT 20 MPH. HEAVY RAIN... SMALL HAIL AND WIND GUSTS TO NEAR 50 MPH WILL BE POSSIBLE WITH THIS STORM. ALTHOUGH THE INDIVIDUAL STORMS WERE MOVING TO THE EAST... NEW DEVELOPMENT ON THE WESTERN PART OF THE STORM COMPLEX WAS CONTINUING TO PRODUCE HEAVY RAINS IN THE SOONER LAKE AREA. CJS
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 13, 7:13 PM CDT | Severe Thunderstorm Warning | OUN | Logan, Noble, Payne | 47 min |
| Sep 13, 7:18 PM CDT | Severe Thunderstorm Warning | OUN | Washita | 42 min |
| Sep 13, 7:22 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson | 38 min |
| Sep 13, 7:42 PM CDT | Severe Thunderstorm Warning | OUN | Beckham | 33 min |
| Sep 13, 7:52 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Washita | 23 min |
| Sep 13, 7:54 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 51 min |
| Sep 13, 7:56 PM CDT | Severe Thunderstorm Warning | OUN | Noble, Payne | 49 min |
| Sep 13, 8:11 PM CDT | Severe Thunderstorm Warning | OUN | Custer | 49 min |
| Sep 13, 8:43 PM CDT | Severe Thunderstorm Warning | OUN | Noble, Payne | 47 min |
| Sep 13, 8:46 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey | 44 min |
| Sep 13, 8:49 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Kiowa | 41 min |
| Sep 13, 8:54 PM CDT | Severe Thunderstorm Warning | OUN | Jackson | 36 min |
| Sep 13, 9:04 PM CDT | Severe Thunderstorm Warning | OUN | Caddo | 26 min |
| Sep 13, 9:19 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher | 26 min |
| Sep 13, 9:27 PM CDT | Severe Thunderstorm Warning | OUN | Kiowa | 48 min |
| Sep 13, 11:40 PM CDT | Severe Thunderstorm Warning | OUN | Jackson | 35 min |
| Sep 14, 1:39 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Grady | 32 min |
| Sep 14, 1:52 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Oklahoma | 38 min |
| Sep 14, 3:10 AM CDT | Severe Thunderstorm Warning | OUN | Pottawatomie, Seminole | 34 min |
| Sep 14, 3:16 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Roger Mills, Washita | 44 min |
| Sep 14, 3:19 AM CDT | Severe Thunderstorm Warning | OUN | Canadian | 41 min |
| Sep 14, 3:56 AM CDT | Severe Thunderstorm Warning | OUN | Custer, Washita | 49 min |
| Sep 14, 5:09 AM CDT | Severe Thunderstorm Warning | OUN | Comanche | 51 min |
| Sep 14, 6:36 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson | 39 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.